Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 45, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 9, 2012, 2:29 PM PDT. It took effect at Apr 10, 2012, 2:46 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2012, 2:29 PM PDT (21:29 UTC)
- In effect from
- Apr 10, 2012, 2:46 AM PDT
- Expired
- Apr 10, 2012, 9:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
004 WHUS76 KMTR 092129 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 229 PM PDT MON APR 9 2012 ...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING... PZZ545-100530- /O.CAN.KMTR.RB.Y.0024.000000T0000Z-120410T0000Z/ /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY FOR ROUGH BAR IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR HAS BEEN CANCELLED. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/ POINT ARENA TO POINT REYES TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100530- /O.NEW.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-100530- /O.CON.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 229 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SOUTH WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. THE STRONGEST WINDS WILL BE IN THE VICINITY OF ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
414 WHUS76 KMTR 092330 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 430 PM PDT MON APR 9 2012 ...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING... PZZ530-100030- /O.CAN.KMTR.SC.Y.0044.120410T0000Z-120410T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/ POINT ARENA TO POINT REYES TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100730- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 430 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
872 WHUS76 KMTR 100122 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 622 PM PDT MON APR 9 2012 ...INCREASING SOUTHERLY WINDS EXPECTED TUESDAY MORNING... PZZ530-100600- /O.NEW.KMTR.SC.Y.0046.120410T0122Z-120410T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 25 KT THROUGHT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-100930- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-100930- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/ POINT ARENA TO POINT REYES TO 10 NM- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-100930- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-100930- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-100930- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-100930- /O.CON.KMTR.SC.Y.0045.120410T1200Z-120411T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 622 PM PDT MON APR 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT TUESDAY. * WINDS AND WAVES: SOUTHERLY WINDS INCREASING TO 15 TO 25 KT TUESDAY MORNING. THESE WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
382 WHUS76 KMTR 100946 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 246 AM PDT TUE APR 10 2012 PZZ540-101100- /O.CAN.KMTR.SC.Y.0045.120410T1200Z-120410T2100Z/ POINT ARENA TO POINT REYES TO 10 NM- 246 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-101600- /O.EXT.KMTR.SC.Y.0045.120410T0946Z-120410T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 246 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND WAVES: SOUTHERLY WINDS 15 TO 25 KT THROUGH TUESDAY MORNING. WINDS WILL GRADUALLY DIMINISH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-101600- /O.EXT.KMTR.SC.Y.0045.120410T0946Z-120410T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 246 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND WAVES: SOUTHERLY WINDS 15 TO 25 KT THROUGH TUESDAY MORNING. WINDS WILL GRADUALLY DIMINISH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-101600- /O.EXT.KMTR.SC.Y.0045.120410T0946Z-120410T1600Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 246 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND WAVES: SOUTHERLY WINDS 15 TO 25 KT THROUGH TUESDAY MORNING. WINDS WILL GRADUALLY DIMINISH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-101600- /O.EXT.KMTR.SC.Y.0045.120410T0946Z-120410T1600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 246 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND WAVES: SOUTHERLY WINDS 15 TO 25 KT THROUGH TUESDAY MORNING. WINDS WILL GRADUALLY DIMINISH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-101600- /O.EXT.KMTR.SC.Y.0045.120410T0946Z-120410T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 246 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS AND WAVES: SOUTHERLY WINDS 15 TO 25 KT THROUGH TUESDAY MORNING. WINDS WILL GRADUALLY DIMINISH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
002 WHUS76 KMTR 101607 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 907 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... PZZ545-560-565-570-575-101715- /O.EXP.KMTR.SC.Y.0045.000000T0000Z-120410T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 907 AM PDT TUE APR 10 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 2:14 PM PDT, 15 minutes earlier.
Area forecast discussion, Apr 9, 2:14 PM PDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
214 PM PDT MON APR 9 2012
.DISCUSSION...AS OF 2:00 PM PDT MONDAY...VORTICITY LOBE AROUND 30N
130W NOW EJECTING NE AND WILL NUDGE THE OFFSHORE BAROCLINIC ZONE
CLOSER TO THE COAST TONIGHT. SATELLITE IMAGERY INDICATES ANOTHER
SHORT WAVE DIGGING INTO BASE OF DEEP OFFSHORE TROF AND WILL KEEP
EASTWARD PROGRESS OF SYSTEM SLOW. ATMOSPHERIC RIVER AHEAD OF TROF
IS WEAKER THAN RECENT SYSTEMS BUT STILL CONTAINS UPWARDS OF AN
INCH TPW AND IS CONNECTED TO SUBTROPICS.
MAJOR UPSTREAM WAVE CROSSING MID PACIFIC AROUND 170W IS THE KEY
FEATURE THAT WILL EJECT OFFSHORE TROF INLAND TUESDAY. AS SYSTEM
EJECTS INLAND EXPECT TROF FEATURE TO ELONGATE AND BECOME
NEGATIVELY TILTED WITH SLOW MOVEMENT OF PRECIP FIELD INLAND.
PRECIP INTENSITY WILL WANE AS IT MOVES INLAND AND SHOULD BECOME
MORE SHOWERY. FORECASTING ABOUT A QUARTER TO HALF INCH WITH THIS
FIRST WAVE AND UP TO AN INCH IN THE HIGH TERRAIN FAVORED BY
SOUTHERLY UPSLOPE FLOW. TIMING OF PRECIP SHIELD SHOULD BE SIMILAR
MOVING ONSHORE TUESDAY MORNING AS TROF ORIENTS PARALLEL TO
COAST...AND PROGRESSING SLOWLY ACROSS CWFA THRU TUESDAY NIGHT.
MODELS IN PRETTY GOOD AGREEMENT THROUGH LATE WEEK WITH ADDITIONAL
SHORT WAVES IN ZONAL FLOW MOVING ONSHORE. PRECIP TURNS SHOWERY
WITH COOLER CONDITIONS AND MARGINALLY UNSTABLE AIRMASS BY
WEDNESDAY. COULD SEE ISOLATED THUNDERSTORMS BY WEDNESDAY AFTERNOON
WITH TROF AXIS PUSHING INLAND AS MOS GUIDANCE FOR GFS AND NAM SHOW
THREAT FOR THUNDERSTORMS AT CWFA SITES. MRY MODIFIED BUFR
SOUNDING COULD GENERATE 200 TO 300 JOULES OF CAPE IF TEMPERATURES
WARM WITH SOME APRIL SUNSHINE. THE NEXT SYSTEM FROM THE GULF OF
ALASKA DIGS INTO COAST BY THURSDAY MORNING WITH ANOTHER ROUND OF
SUSTAINED PRECIP DEVELOPING IN THE NORTH BAY WEDNESDAY NIGHT AND
SPREADING SOUTH AND EAST RAPIDLY THURSDAY. LATEST GUIDANCE OF
ECMWF AND GFS ARE CONSISTENT WITH LESS AMPLITUDE AND FASTER MOVING
SYSTEM LATE THIS WEEK.
PLENTY OF COLD AIR AND LOWER SNOW LEVELS COULD PUT A LITTLE SNOW ON
HIGHER MOUNTAIN TOPS FRIDAY WITH SCATTERED SHOWERS UNDER UNSTABLE
AIRMASS. ENTIRE COLD UPPER TROF SWINGS INLAND SATURDAY WITH DRIER
AND WARMER AIRMASS EXPECTED BY SUNDAY.
&&
.AVIATION...AS OF 11:32 AM PDT MONDAY...A COLD FRONT APPROACHING
THE CALIFORNIA COAST IS READILY APPEARANT ON THE CURRENT VISIBLE
SATELLITE IMAGE. SOUTHERLY WINDS ARE EXPECTED AHEAD OF THE FRONT
HOWEVER THE DAILY SEA BREEZE IS STILL ANTICIPATED AT MANY
TERMINALS. THIS FRONT WILL USHER RAIN INTO THE NORTH BAY AREA LATE
THIS EVENING. THE RAIN WILL PUSH SOUTH INTO THE SAN FRANCISCO BAY
AREA EARLY TUESDAY MORNING.
.VICINITY OF KSFO...VFR CONDITIONS EXPECTED TODAY. WEST
WINDS...ASSOCIATED WITH THE SEA BREEZE...WILL REACH 10 TO 15 KT BY
2200Z. WINDS WILL BECOME SOUTH SOUTHEAST AT 10 KT AFTER 0600Z.
LIGHT RAIN IS EXPECTED WITH MVFR CIGS BY 1500Z.
KSFO BRIDGE APPROACH...SAME AS KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS ARE EXPECTED TODAY
AHEAD OF AN APPROACHING COLD FRONT.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT REYES TO PIGEON PT 0-10 NM FROM 5 AM
SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 5 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 5 AM
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 5 AM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM FROM 5 AM
SCA...PT ARENA TO PT REYES 0-10 NM FROM 5 AM
SCA...SF BAY UNTIL 11 PM
&&
PUBLIC FORECAST: BAKER
AVIATION/MARINE: LARRYHazardous weather outlook, Apr 9, 5:13 AM PDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 513 AM PDT MON APR 9 2012 CAZ006-505>513-516>518-528>530-101215- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 513 AM PDT MON APR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...MONDAY AND MONDAY NIGHT A PACIFIC STORM SYSTEM WILL MOVE TOWARD THE NORTH BAY TODAY AND SPREAD RAIN INTO THE SAN FRANCISCO BAY REGION BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERAL ROUNDS OF RAIN CAN BE EXPECTED AS AN ACTIVE STORM TRACK MOVES ACROSS THE SAN FRANCISCO AND MONTEREY BAY REGION. LOCALLY HEAVY RAIN IS POSSIBLE WHICH COULD LEAD TO PONDING ON ROADWAYS ALONG WITH MINOR URBAN AND SMALL STREAM FLOODING. DRIER WEATHER IS FORECAST BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:03 AM PDT | Small Craft Advisory for Rough Bar | MTR | 5 hr | |
| Apr 9, 9:03 AM PDT | Small Craft Advisory | MTR | 7 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.